• question-icon

    What causes dark patches under both arms?

default
Posted on Wed, 25 May 2016 in Skin Hair and Nails
Question: Here are my symptoms: I have a rash under both arms, I believe I have a smell from this rash but can't really describe it. I also have dark patches under my arms that are like facia buildup. I sometimes have a burnt smell or something like it in my nose. I am scheduled to see a dermitologist but it might be internal, right?
doctor
Answered by Dr. BR Hudda 7 hours later
Brief Answer:
Please provide more and a photograph for better assessment

Detailed Answer:
Hello Ma'am
Welcome to health care magic, I have gone through your question very diligently and I will definitely help you out in best possible way, but I will be requiring more information for better assessment of the condition like
1.If possible upload me a photograph
2. your relevant medical history like diabetes, high blood pressure or previous history of TB or other infectious disease?
3. since how long it has been there ?
4. is there any discharge coming out of this.

Looking at your description it seems to be a treatable condition so you need not to worry, please write back to me with these details so that I will be able tell you more precisely.
Meanwhile maintain good hygiene and keep it clean and moist.

waiting for your reply.
Best wishes
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. BR Hudda 12 hours later
I have recently had a physical and no diabetes, the test for a historic look at blood sugar showed no signs, no high blood pressure, no history of TB or other infectious diseases. There is no discharge, just rash that comes and goes, and darker skin or below skin coloring that comes and goes as well. Wouldn't show up on a picture too well right now.
doctor
Answered by Dr. BR Hudda 11 hours later
Brief Answer:
Antiallergic drug with moisturizer or calamine lotion

Detailed Answer:
Hello
welcome again and thanks for follow up question.

in my opinion it could be related to allergic reaction or atopic dermatitis

I would advise you to take antiallergic drug like levocetirizine or fexofenadine as and when it appears.
you can apply any moisturizer or calamine lotion.

If possible uplaod me all the reports of physical.
If it persists or increases in size than you need to see a dermatologist for further course of action.

Hope I could answer your question
best wishes
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2994 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Atopic dermatitis

doctor1 MD

My daughter has a rash that will not go away. Hydrocortisone cream does not help. At first we thought this was contact dermatitis from soap, but...

doctor1 MD

Hi. My 4yrs old daughter has a rash problem on the wrist of her hand. And I showed the doctor. It was eczema and Triancenolone was prescribed. I...

doctor1 MD

I have eczema.. I ve had it since well.. all my life.. I have no health insurance and I have a severe outbreak of eczema.. what over the counter...

doctor1 MD

Hello sir ....my daughter having atopic dermatatis from birth....I am using lobate gm on her dryness patches ....is this cream having a side effect...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until...

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package....

doctor1 MD

this is regarding my 5month old son. since last Thursday he started having rashes over some of his body parts (legs and arms). by Sunday, it...

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. BR Hudda
  • Q - What causes purple blackish discoloration of skin in lower legs?

  • Q - What causes severe hair loss in a person with thyroid disorder?

  • Q - What causes slightly elevated TSH levels with eosinophilia?

  • Q - What does frequent urinations and irregular heartbeats when under stress...

  • Q - What does the following stool test report suggest?

  • Q - Suggest treatment for arthritis and increase in ESR count

  • Q - Suggest treatment for slightly elevated triglyceride levels

  • Q - Suggest treatment for rash near the inner thighs

  • Q - What causes hot feeling in lower abdomen and acid like burning sensation?

  • Q - What causes frequent yawning and the need to take deep breaths?

backtotop2